# SDR DL733040311

- Difficulty date: April 5, 2004
- Submitted: April 23, 2004
- Operation: Air carrier
- Aircraft: N309WA
- Make and model: Boeing 737347
- Aircraft serial: 23442
- Aircraft time: 49,491 hours, 33,809 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Psu
- Condition: Inoperative
- Location: 19def
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PAX SEAT 19DEF 02 MASKS DID NOT DEPLOY WHEN SWITCH IN COCKPIT PUSHED.  REPLACED PSU.
